Each Orphenadrine Citrate, Aspirin and Caffeine 25 mg/385 mg/30 mg Tablet
intended for oral administration contains orphenadrine citrate 25 mg,
aspirin 385 mg, and caffeine 30 mg. Each Orphenadrine Citrate, Aspirin
and Caffeine 50 mg/770 mg/60 mg tablet intended for oral administration
contains orphenadrine citrate 50 mg, aspirin 770 mg, and caffeine 60 mg.
Orphenadrine Citrate, Aspirin and Caffeine 25 mg/385 mg/30 mg and Orphenadrine
Citrate, Aspirin and Caffeine 50 mg/770 mg/60 mg Tablets also contain
the following inactive ingredients: corn starch, croscarmellose sodium,
D&C Yellow No.10 aluminum lake, FD&C Blue No.1 aluminum lake, lactose
monohydrate, magnesium stearate, povidone and silicon dioxide.
Orphenadrine citrate is the citrate salt of orphenadrine. It occurs as
a white, crystalline powder having a bitter taste. It is practically odorless;
sparingly soluble in water, slightly soluble in alcohol. The chemical
name of orphenadrine citrate is ()- N, N- Dimethyl- 2-[( o-methyl-a-phenylbenzyl)oxy]
ethylamine citrate (1:1) having molecular formula C18H23NOC6H8O7
and molecular weight of 461.51.
Caffeine is a central nervous system stimulant which occurs as white
powder as white-glistening needles. It is practically odorless and has
a bitter taste. It is sparingly soluble in water, alcohol, and freely
soluble in chloroform. The chemical name for caffeine is 1,3,7-trimethylxanthine,
having a molecular formula C8H10N4O2
and molecular weight of 194.19.
Aspirin salicylic acid acetate, is a non-opiate analgesic, anti-inflammatory
and antipyretic agent. It occurs as a white, crystalline tabular or needle
and is odorless. The molecular formula for aspirin is C9H8O4
having a molecular weight of 180.16